About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 865464, 8 pages
http://dx.doi.org/10.1155/2013/865464
Research Article

An Improvement of the Differential Transformation Method and Its Application for Boundary Layer Flow of a Nanofluid

1Department of Mathematics, Faculty of Science, University of Tabuk, P.O. Box 741, Tabuk 71491, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ain Shams University, Egypt

Received 4 April 2013; Accepted 22 April 2013

Academic Editor: Jürgen Geiser

Copyright © 2013 Abdelhalim Ebaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelhalim Ebaid, Hassan A. El-Arabawy, and Nader Y. Abd Elazem, “An Improvement of the Differential Transformation Method and Its Application for Boundary Layer Flow of a Nanofluid,” International Journal of Differential Equations, vol. 2013, Article ID 865464, 8 pages, 2013. doi:10.1155/2013/865464